Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having pain in heels. Feels like stone. Cause?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I HAVE PAIN IN MY HEELS PARTICULARLY MY R HEEL. At times it feels like a stone bruise. It hurts on both sides of my heel and the bottom but not across the sole. WHen I sit on my legs under me it also begins to hurt. I can do stretches with some relief. I was thinking plantar fascitus but Im not sure. I am constantly changing shoes to relief the discomfort. WHat do you think? I do have high arches and try to buy appropriate shoes for my activities.
Posted Fri, 31 May 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Thanks for posting your query.

You are thinking right, it seems to be planter fasciitis. It is common in people with high arches.
I suggest you to continue stretching exercises. Wear shoes with good cushioning. Do contrast foot bath (dip your foot in warm and cold water alternatievly). Take antiinflammatory drug like ibuprofen as and when required to reduce pain and inflammation.

Hope this will help you. Let me know if you have any more concern.
Please accept my answer if you have further query.

Wishing you speedy recovery.

Dr Saurabh XXXXXXX
Orthopaedic Surgeon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor